# SDR AALA20160216014

- Difficulty date: February 9, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 77,420 hours, 41,933 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  PAXS IN ROWS 24AB & 24AB REPORTED A BURNING SMELL & LINT LIKE MATERIAL COMING FROM FLOOR VENTS DURING APPROACH & LANDING.  FOUND THE WING ANTI-ICE DUCT SEALS LEAKING & BLOWING INSULATION IN THE LT FWD CORNER OF THE AFT CARGO COMPARTMENT.  R & R SEALS & RE-TORQUED CLAMP IAW AMM 30-10-07.
